×

Found 116 Documents (Results 1–100)

100
MathJax

Stability of an \(n\)-dimensional functional equation in Banach space and fuzzy normed space. (English) Zbl 1452.39007

Anastassiou, George A. (ed.) et al., Frontiers in functional equations and analytic inequalities. Cham: Springer. 159-181 (2019).
MSC:  39B52 39B82 54A40
PDF BibTeX XML Cite
Full Text: DOI

Functional inequalities in Banach spaces and fuzzy Banach spaces. (English) Zbl 1400.39022

Rassias, Themistocles M. (ed.) et al., Essays in mathematics and its applications. In honor of Vladimir Arnold. Cham: Springer (ISBN 978-3-319-31336-8/hbk; 978-3-319-31338-2/ebook). 263-310 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Functional inequalities in fuzzy normed spaces. (English) Zbl 1354.39018

Anastassiou, George A. (ed.) et al., Computational analysis. AMAT, Ankara, May 2015. Selected contributions presented at the 3rd international conference on applied mathematics and approximation theory, Ankara, Turkey, May 28–31, 2015. Cham: Springer (ISBN 978-3-319-28441-5/hbk; 978-3-319-28443-9/ebook). Springer Proceedings in Mathematics & Statistics 155, 225-245 (2016).
MSC:  39B62 46S40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification